his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The size of Max(p) sets and density bases
Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario Canada.
University of Skövde, Department of Natural Sciences.
2002 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 8, no 3, 259-268 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Springer Science+Business Media B.V., 2002. Vol. 8, no 3, 259-268 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11890DOI: 10.1007/s00041-002-0012-7ISI: 000176113400004ScopusID: 2-s2.0-0036431362OAI: oai:DiVA.org:his-11890DiVA: diva2:902240
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2016-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
Department of Natural Sciences
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf